# SDR ASAA0510139

- Difficulty date: June 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65538446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - AFT CARGO PIT FLOOR SUPPORT BEAM TIE DOWN AREA AND ANCHOR NUT HOLES HAVE CORROSION AT BS 787 RBL 14.  FLOORBEAM SECTION REPLACED IAW B737-200 SRM.  (M)
